# SDR YENA2024050600710

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N970JB
- Make and model: Airbus A321-231
- Aircraft serial: 07415
- Aircraft time: 27,889 hours, 8,971 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 73390112
- Part serial: 733901IN04987
- Condition: Failed
- Location: Bleed System
- Part time: 27,889 hours, 8,971 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1548, LAS-JFK. (AIRCRAFT DIVERTED TO LAX) 'APPR 7000 AFTER TAKE OFF WE RECEIVED AIR ENG 2 BLEED FAULT MSG WENT THROUGH THE ECAM ACTIONS AND QRH AND BLEED 2 WAS STOCK CLOSED .ALSO ECON FLOW BUTTON DID NOT CLEAR ON ECAM; REMOVED & REPLACED #2 ENG BMC PER AMM 36-11-34. PERFORMED TEST 11 HIGH POWER ASSURANCE TEST AND ISOLATED BOTH ENG BLEED SYS WITH NO ISSUES BOTH ENG BLEED PARAMETERS NORMAL NO ENG 2 BLEED FAULT PRESENT NO ECAM MSG DURING THE RUN A/C OK FOR SERVICE.' (SUPPLEMENTAL INFORMATION ADDED TO CORRECT DESCRIPTION)
